Citation: Meilikhios. "The Flu Pill: An Experience with 4-Fluoroamphetamine (exp29381)". Erowid.org. Dec 21, 2003. erowid.org/exp/29381
4-FA aka 4-FMP aka 4-FluoroAmphetamine.
I took 120mg of the fumarate on an empty stomach. It took an hour to kick in.
Physically it felt like a cross between being stoned and having the flu. Sometimes some chills showing up. There was also some moderate hyperthermia as often with amphetamines. Moderate heart beat acceleration. Mentally, there was a kind of matter of fact calmness, an emotionnal smooth bluntness so to speak, a tinge of cannabis-like stoning and some psychedelic-like emotional sensitivity. There was no mood lift in sight and in fact a mood that was slightly grim/sad and neutral at the same time. Pupils were dilated. After 6h i could still feel it but it was very weak and subtle, almost residual. It was never unpleasant nor threatening, but it wasn't pleasant either. It just was. There was also a faint anorexia but i ate a pizza nonetheless (i was having dinner in a restaurant with friends). Dry mouth for sure. Mini me was out to lunch. I went to sleep at about T+7h without much problem.
The next day (ie now at T+21h ) i had chills and even goose-bumps from time to time which have eventually subdued. I also have some aches coming and going on my ears, fingers and temples and my kidneys don't feel in their best of shapes. There is still a persistent anorexia (still haven't eaten) and i feel a touch of nausea could show up if i were presented food. A slight mental spaciness and i really still feel as if i have the begining of a flu. My head feels weird, almost absent. I'm not in my best of moods either, kinda down and a bit fragile physically and mentally.
All in all it's not a pretty picture. It was boring, nothing interesting at all, just a waste of time. Smoking a joint of good cannabis or taking codeine instead would have been mentally stronger and more interesting ! Now i feel sick.
I wasn't expecting this at all from what i had read. I was expecting better than that in fact, something between amphetamine and MDMA. It was light years away from either. I don't know if it's because my stuff could've degraded in solution or because i underdosed, but this is basically not something that i'm going to repeat EVER. I just flushed the rest of my vial.
Restrospectively, it seems to me like this is a toxic compound.
I would advise to steer clear of it.
Moral of the story : being a psychonaut comes with a price...
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.